MAUDE Adverse Event Report: MPRI ATTAIN PERFORMA STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN PERFORMA STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439878
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes Edema (1820); Fatigue (1849)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: dtba1qq crt-d, implanted: (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented to the clinic with fluid build-up and was found to have bilateral ankle edema with fatigue.The patient admitted to dietary indiscretion.It was noted the left ventricular (lv) lead adapted amplitude had increased due to loss of capture.The lv pacing vector was reprogrammed and the lv lead remains in use.The patient is a participant in the adapt response clinical study.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN PERFORMA STRAIGHT MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8853849
Report Number2649622-2019-13564
Device Sequence Number2731309
Product Code OJX
UDI-Device Identifier00643169002487
UDI-Public00643169002487
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2017
Device Model Number439878
Device Catalogue Number439878
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62 LEAD, 2088TC LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR